Economics at your fingertips  

On the dual problem of utility maximization in incomplete markets

Lingqi Gu, Yiqing Lin and Junjian Yang

Stochastic Processes and their Applications, 2016, vol. 126, issue 4, 1019-1035

Abstract: In this paper, we study the dual problem of the expected utility maximization in incomplete markets with bounded random endowment. We start with the problem formulated in Cvitanić et al. (2001) and prove the following statement: in the Brownian framework, the countably additive part Q̂r of the dual optimizer Q̂∈(L∞)∗ obtained in Cvitanić et al. (2001) can be represented by the terminal value of a supermartingale deflator Y defined in Kramkov and Schachermayer (1999), which is a local martingale.

Keywords: Utility maximization; Random endowment; Primal–dual approach; Dual optimizer (search for similar items in EconPapers)
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Series data maintained by Dana Niculescu ().

Page updated 2017-09-29
Handle: RePEc:eee:spapps:v:126:y:2016:i:4:p:1019-1035